# SDR N6WA20200206501

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 36,858 hours, 25,489 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Warning Message
- Condition: False Activation
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ADC1 FAILURE CAUSING EFIS COMP MON, MACH TRIM, L+R FADEC FAULT 2, RUDDER LIMITER FAULT, DUCT MON FAULT,STAB/SLAT FAULT, STAB FAULTWHICH LEAD TO ( RED ) IAS/ALT/VIS [ AT FL340].   RERACKED DCU1 AND DCU2 IAW CRJ 550 AMM 31-41-04 ALL MESSAGES CLEARED NO DEFECTS NOTED AT THIS TIME A/C OKAY FOR SERVICE.
